Please fill in your e-mail address to be included in our newsletter.
You may opt out at any time.

close this box

cheap viagra at lowest price

Twitter Question from @MandieD79

by The Kid's Doctor Staff

Mandie asked:  Can prolonged use of antibiotics cause IBS in toddlers and make the lose their appetite?

Dr. Sue says prolonged antibiotic use may cause a change in “normal” GI tract (gut) bacteria.  That change may then cause some GI distress, sometimes change in stools, nausea and decreased appetite.  Not really IBS.  Wonder why they are on prolonged course of antibiotics?  Have you tried using a probiotic like Florastor to help get back normal GI flora?  It’s available for kids.

Thanks for the tweet!

Related Posts on www.kidsdr.com

Share this post:
  • Facebook
  • MySpace
  • Google
  • Digg
  • del.icio.us
  • LinkedIn
Email This Post
Print This Post

What Do You Think? Leave Us Your Comment.